# SDR SWI2024F00709

- Difficulty date: May 23, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL OUTBD "A" BRACKET STANDOFF CRACKED.     (C-CHECK RO 8/22/2024)    REPLACED O/B STAND-OFF ANGLE P/N CN624-2082-201 ON L/H LOWER TRANSCOWL, REF. REO 670-54-21-971, REV. B, 2023-11-28. COMPLIED WITH M-337 AND SKY CARD 51-900-1002-SKY.
